# SDR UIEA2016061500422

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,618 hours, 23,033 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDD8113
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE LT ENGINE, ELECTRONIC ENGINE CONTROL T/S IAW FIM 71-00, TASK A17.  R & R LT ENGINE, ENGINE CONTROL UNIT IAW AMM 73-21-13, RAN ENGINES.  OPS CHECK NORMAL.
